# SDR IPXA2023092494234

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75652
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE FWD HORIZONTAL FRAME HAS A GOUGE R/H SIDEREPAIRED WITH DOUBLER IAW SRM 53-00-00-2R-1 FIG. 201 AND 53-80-02-01-1 . (MINOR)
